After a year on Propecia, my hair loss has slowed to the point that its virtually noticeable. My hope is that my hair loss will incur very slowly over time, thus losing my hair on a more age appropriate time-line. Losing my hair now, at such a young age, will probably bother me more than losing hair 10 years from now.
The only side effect I experience is increased tear production. When I am having an emotional dialog, my tear ducts are more active. This has been a very strange experience! Even so, my Doctor is unsure whether or not Propecia is the cause. The problem is not nearly severe enough for me to consider stopping the medication. Overall, Propecia has been working great!
I would challenge your first paragraph, as men of all ages are impacted by hair loss… and no one likes to look older because of balding.
I am not familiar with tearing problems from Propecia. I don’t recall ever reading any report of this or having any patient mention it. I’d check with an eye doctor.